# SDR GTIA2020090735345

- Difficulty date: September 3, 2020
- Submitted: September 7, 2020
- Operation: Air carrier
- Aircraft: N536NK
- Make and model: Airbus A319-132
- Aircraft serial: 4422
- Aircraft time: 32,849 hours, 14,401 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT CABIN MEGAPHONE INOPERABLE.  REMOVED AND REPLACED AFT CABIN MEGAPHONE, REF AMM 25-65-51 MCC NOTIFIED.  P/N A3-06-1402, S/N 29693.
